# SDR CKSA98570

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3809345
- Condition: Corroded
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP IN ZONE 200, STA 1780, WL 199, LBL 23 FOUND 1.5 SQUARE AREA OF CORROSION BEYOND SRM LIMITS.  ALSO AT LBL 35 FOUND 1.5 X 2 AREA OF CORROSION BEYOND SRM LIMITS.  REPAIRED IAW CKF-AMD-087 SUPP SHEETS 1-3.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-01-04.
